# SDR UIEA2020070101458

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,291 hours, 15,345 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pin
- Condition: Backed Out
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT ONLY, WITH FUEL IN THE CENTER TANK INDICATING EMPTY, CTR L FUEL PUMP EICAS AND CTR L PRESS LIGHT WILL NOT DISPLAY.  TROUBLE SHOT L CTR FUEL PUMP PRESS SWITCH, FOUND A PUSHED BACK PIN.  REPOSITIONED PIN, OPS CHECK GOOD IAW AMM 28-42-00 / 28-42-01.  THIS ACTION CLEARS DMI 130587.  PLACARD REMOVED.
